# SDR AALA201607299025

- Difficulty date: June 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020300
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT -Y765 BETWEEN FRAMES 64 - 66 IS CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53972816.
